# SDR ASAA0510297

- Difficulty date: September 13, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6549886501
- Condition: Corroded
- Location: Fs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND CORROSION ON STRINGER 27 RT AT BS 360.  REPAIRED BY REPLACEMENT.  (M)
